# SDR AALA202309208771

- Difficulty date: September 6, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N418AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9550
- Aircraft time: 10,869 hours, 2,975 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M13365
- Condition: Bulged
- Location: R1 Door
- Part time: 18,907 hours, 7,314 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAT IN BASE MAINTENANCE: R1 SLIDE BULGING AT TOP. **SUPPLEMENTAL REPORT FOR AALA202309088771: REPLACED SLIDE RAFT PER TSK CARD 26C84152002 **(CLOSED)
